MAUDE Adverse Event Report: K2M, INC. AN LORDOTIC - OBLIQUE INSERTER; SIZE 8.5X28 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. AN LORDOTIC - OBLIQUE INSERTER; SIZE 8.5X28 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 5303-90001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of an aleutian an coronal inserter was fractured and the outer shaft/handle was broken outside the or.There were no adverse consequences to the patient.The procedure was completed successfully without surgical delay.This report captures the inserter.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Visual, dimensional, functional and material analysis could not be performed as the device was not returned.Device history records were reviewed for this lot, no relevant manufacturing issues were identified.Complaint history records were reviewed for this catalog number, similar complaints were identified.The device was not returned and is unavailable for evaluation.As the device was manufactured in 2015, it is likely that this fracture is a result of regular device usage over the course of 7 years.However, this can not be confirmed.H3 other text : status and location of the device is unknown.

Brand Name
AN LORDOTIC - OBLIQUE INSERTER; SIZE 8.5X28 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key14691339
Report Number3004774118-2022-00235
Device Sequence Number6777910
Product Code LXH
UDI-Device Identifier10888857110458
UDI-Public10888857110458
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5303-90001
Device Catalogue Number5303-90001
Device Lot NumberDGKY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date06/14/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale